Charles M Goldie
Charles M Goldie
Emeritus Professor of Mathematics, University of Sussex
Verified email at sussex.ac.uk - Homepage
Title
Cited by
Cited by
Year
Regular variation
NH Bingham, CM Goldie, JL Teugels, JL Teugels
Cambridge university press, 1989
67201989
Implicit renewal theory and tails of solutions of random equations
CM Goldie
The Annals of Applied Probability 1 (1), 126-166, 1991
6091991
Secondary analysis in social research: A guide to data sources and methods with examples
C Hakim
Allen and Unwin/Unwin Hyman, 1982
5131982
Subexponentiality and infinite divisibility
P Embrechts, CM Goldie, N Veraverbeke
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 49 (3), 335-347, 1979
4121979
On closure and factorization properties of subexponential and related distributions
P Embrechts, CM Goldie
Journal of the Australian Mathematical Society 29 (2), 243-256, 1980
3101980
Slow variation with remainder: Theory and applications
CM Goldie, RL Smith
The Quarterly Journal of Mathematics 38 (1), 45-71, 1987
3021987
Subexponential distributions
CM Goldie, C Klüppelberg
A practical guide to heavy tails: statistical techniques and applications …, 1998
2761998
On convolution tails
P Embrechts, CM Goldie
Stochastic Processes and their Applications 13 (3), 263-278, 1982
2651982
Convergence theorems for empirical Lorenz curves and their inverses
CM Goldie
Advances in Applied Probability, 765-791, 1977
1711977
Stability of perpetuities
CM Goldie, RA Maller
Annals of Probability, 1195-1218, 2000
1682000
Perpetuities with thin tails
CM Goldie, R Grübel
Advances in Applied Probability, 463-480, 1996
1301996
Subexponential distributions and dominated-variation tails
CM Goldie
Journal of Applied Probability, 440-442, 1978
931978
Perpetuities and random equations
P Embrechts, C Goldie
Asymptotic statistics, 75-86, 1994
851994
Distributions that are both subexponential and in the domain of attraction of an extreme-value distribution
CM Goldie, S Resnick
Advances in Applied Probability, 706-718, 1988
831988
Extensions of Regular Variation, I: Uniformity and Quantifiers
NH Bingham, CM Goldie
Proceedings of the London Mathematical Society 3 (3), 473-496, 1982
781982
Communication theory
CM Goldie, RGE Pinch
Cambridge University Press, 1991
741991
Variance of set-indexed sums of mixing random variables and weak convergence of set-indexed processes
CM Goldie, PE Greenwood
The Annals of Probability, 817-839, 1986
671986
Records in a partially ordered set
CM Goldie, S Resnick
The Annals of Probability, 678-699, 1989
641989
A class of infinitely divisible random variables
C Goldie
Mathematical Proceedings of the Cambridge Philosophical Society 63 (4), 1141 …, 1967
561967
A class of infinitely divisible distributions
CM Goldie
Proc. Cambridge Phil. Soc 63, 1141-1143, 1967
561967
The system can't perform the operation now. Try again later.
Articles 1–20